MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM
Catalog Number TB5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
Packaging breakage.Found the sterile packaging was damaged.
 
Additional Manufacturer Narrative
(b)(4).Batch # r93f37.Device analysis: the analysis results found that a tb5lt device was returned inside its package partially opened.Upon visual inspection, the seal area was inspected and evidence of being properly sealed was found in the package.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage.All ees product is 100% inspected prior to release.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Additional Manufacturer Narrative
(b)(4).Upon further review of the event and additional information received, this does not meet the fda defined criteria for a reportable event as there was no issue with the integrity of the packaging.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
BASX BLADELESS TROCAR
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7873985
Report Number3005075853-2018-12691
Device Sequence Number19455185
Product Code GCJ
UDI-Device Identifier20705036003028
UDI-Public20705036003028
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue NumberTB5LT
Device Lot NumberR40L28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer09/12/2018
10/08/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date09/28/2018
10/15/2018
Patient Sequence Number1